# SDR AALA201704259027

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 14,000 hours, 5,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE L2 DOOR HAS A LENS COVER THAT WILL NOT STAY ON.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
